# SDR BLIA512C11200

- Difficulty date: November 28, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N371JD
- Make and model: Cessna 402B
- Aircraft serial: 402B1322
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 99100023
- Part serial: 583
- Condition: Failed
- Location: Lg Gearbox
- Part time: 7,286 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MANUALLY EXTENDED TO LAND; LOCAL MAINTENANCE SWING GEAR; AIRCRAFT RETURNED IRS ON FERRY PERMIT.  CHECKED WIRING AND SQUAT SW, CLEANED RELAY CONTACTS AND REPAIRED LANDING GEAR DRIVE MOTOR WITH TSO:0  OPS CHECKED GOOD.  AIRCRAFT TEST FLOWN, RETURNED TO SERVICE.
